# SDR 97ZZZX4739

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103EV
- Make and model: Doug MD-11
- Aircraft serial: 48415
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Wire Harness
- Part number: DH7
- Condition: Defective
- Location: Nr 1 Fire Warn
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE IN-FLIGHT SHUT DOWN.  MAINTENANCE CHECKED 'ENG 1 FIRE' MESSAGE AND AS PRECAUTION, OPENED COWLING, CHECKED A AND B FIRE LOOPS.  CONDITION NORMAL.  GROUND TEST FOUND LOOP B MESSAGE.  AIRCRAFT REJECT TAKEOFF ON NEXT FLIGHT DUE TO 'ENG DET '' WARNING MESSAGE AND SOUND.  CHECK FOUND WIRE HARNESS DH7 TERMINAL, CONDITION - NO GOOD.
